Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 86, NWS Little Rock, AR

May 2, 20115 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 2, 2011, 1:09 AM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2011, 1:09 AM CDT (06:09 UTC)
Expired
May 2, 2011, 4:00 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Lonoke County, AR, Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 76 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 614 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
396 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
614 m²/s²
0-3 km storm-relative helicity
776 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WGUS54 KLZK 020609
FFWLZK
ARC085-095-117-145-147-020900-
/O.NEW.KLZK.FF.W.0086.110502T0609Z-110502T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
109 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LONOKE COUNTY IN CENTRAL ARKANSAS...
  NORTHERN MONROE COUNTY IN EASTERN ARKANSAS...
  PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
  WOODRUFF COUNTY IN EASTERN ARKANSAS...

* UNTIL 400 AM CDT

* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 5 MILES SOUTH OF STEPROCK TO 2 MILES SOUTH OF
  PARNELL TO 2 MILES NORTH OF CANE CREEK. VERY HEAVY RAIN HAS ALREADY
  FALLEN OVER PARTS OF THE WARNED AREA WITH ADDITIONAL HEAVY RAIN
  EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION
  MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL
  TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HAZEN...              BRINKLEY...           AUGUSTA...
  WEST POINT...         ULM...                THURMAN...
  STUTTGART MUNI ARPT...                      SISEMORE...
  RUSSELL...            ROE...                PRYOR...
  PRAIRIE CENTER...     PEPPERS LANDING...    PATTERSON...
  PARKERS CORNER...     MCCRORY...            MCCREANOR...
  HURRICANE LAKE WMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3457 9147 3457 9159 3455 9159 3449 9203
      3454 9203 3492 9182 3503 9182 3507 9173
      3536 9156 3536 9103 3501 9104 3500 9114
      3492 9114 3487 9109 3475 9109 3473 9104
      3463 9104

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 2, 1:01 AM CDT, 8 minutes earlier.

Area forecast discussion, May 2, 1:01 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
101 AM CDT MON MAY 2 2011

.AVIATION...

06Z TAF DISCUSSION FOLLOWS...

LEADING EDGE OF A LINE OF SHOWERS AND TSTMS CURRENTLY...AS OF
06Z...STRETCH FROM ROUGHLY KJBR TO KTXK. THIS LINE IS EXPECTED TO
MOVE SOUTHEAST OVER THE NEXT FEW HOURS...ENOUGH TO AFFECT KPBF AND
KLLQ. WHEN THIS OCCURS...KHRO AND POSSIBLY KBPK MAY SEE -RA END
BUT AM NOT CONFIDENT ENOUGH TO INCLUDE THAT AT THIS TIME. FLIGHT
CONDITIONS WILL VARY CONSIDERABLY OVER THE NEXT 24 HOURS...ENOUGH
SO THAT IT WILL BE DIFFICULT TO TIME SIGNIFICANT CHANGES. AS
SUCH...HAVE ESSENTIALLY PUT ALL TERMINALS DOWN INTO LOW-END MVFR
OR IFR CONDITIONS THROUGHOUT THE TAF PERIOD. WILL MONITOR AND
AMEND AS NECESSARY.

EVENTUALLY THIS LINE WILL SHIFT BACK TO THE NORTH DURING THE DAY
TUESDAY. THIS NORTHWARD SHIFT COULD BE ENOUGH TO TEMPORARILY END
SHRA/TSRA CONDITIONS AT KLIT AND POINTS SOUTH...BUT WILL HAVE TO
MODEL THIS INTO FUTURE TAF PACKAGES AS THIS WILL BE A NEAR TERM
TIMING ISSUE.

&&

PREV DISCUSSION... /ISSUED 325 PM CDT SUN MAY 1 2011/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
FLASH FLOOD WATCH CONTINUES ACROSS MUCH OF THE AREA. FRONTAL
BOUNDARY REMAINS STALLED ACROSS ARKANSAS. RAIN HAS DIMINISHED IN
AREAL COVERAGE FOR NOW...BUT EXPECT IT TO REDEVELOP TONIGHT.
TEMPERATURES ARE IN THE LOWER 80S IN THE SOUTHEAST. EXPECT
THUNDERSTORMS TO DEVELOP IN THE SOUTH BY LATE AFTERNOON. THE FRONT
WILL MEANDER AROUND THE STATE THROUGH MONDAY. HEAVY RAIN AND
WIDESPREAD FLOODING IS LIKELY THROUGH MONDAY NIGHT. THE UPPER LEVEL
SYSTEM MOVES THROUGH THE AREA LATE MONDAY AND EARLY TUESDAY AND
PUSHES THE FRONT EAST. HIGH PRESSURE WILL DOMINATE THE AREA THROUGH
WEDNESDAY NIGHT. TEMPERATURES WILL BE VARIED ACROSS THE STATE AS
LONG AS THE FRONT IS AROUND.

LONG TERM...THURSDAY THROUGH SUNDAY NIGHT
HIGH PRESSURE IS EXPECTED TO PUSH OFF TO THE EAST OF ARKANSAS ON
THURSDAY...THEN A WEAK FRONT IS FORECAST TO SAG THROUGH THE NORTHERN
PARTS OF THE STATE WITH A SLIGHT CHANCE OF CONVECTION IN THE
AFTERNOON. A SLIGHT CHANCE WILL BE KEPT IN THE FORECAST OVERNIGHT
AND ON FRIDAY AS THE BOUNDARY SAGS THROUGH THE STATE. THE FRONT
WASHES OUT LATER FRIDAY THEN IS EXPECTED TO LIFT NORTH AS A WARM
FRONT AND KEEP A SLIGHT CHANCE OF CONVECTION IN THE FORECAST. THEN
SUNDAY HAS A SLIGHT CHANCE ALSO AS ANOTHER FRONT FORMS AND SAGS
SOUTH INTO AR. OVERALL TEMPS WILL BE AT OR BELOW NORMAL DUE TO THE
CLOUDS AND CHANCES OF RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     57  45  64  42 /  80  80  20  10
CAMDEN AR         59  46  65  44 /  90  90  20  10
HARRISON AR       55  40  63  41 /  80  80  10  10
HOT SPRINGS AR    57  44  65  44 /  80  80  10  10
LITTLE ROCK   AR  58  46  65  44 /  90  90  20  10
MONTICELLO AR     64  49  62  45 /  90 100  40  10
MOUNT IDA AR      56  43  65  43 /  80  80  10  10
MOUNTAIN HOME AR  56  42  63  41 /  80  80  10  10
NEWPORT AR        58  46  63  42 /  90  90  30  10
PINE BLUFF AR     60  47  64  45 /  90  90  40  10
RUSSELLVILLE AR   58  42  65  42 /  80  80  10  10
SEARCY AR         57  46  65  43 /  80  90  30  10
STUTTGART AR      58  47  64  45 /  90  90  40  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-FULTON-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-
JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...64
Hazardous weather outlook, May 1, 4:45 PM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
445 PM CDT SUN MAY 1 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
445 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE COLD FRONT HAS SATALLED ACROSS SOUTH ARKANSAS. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT
THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS WILL BECOME
SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHERN THIRD
OF THE STATE THROUGH TONIGHT.

CENTRAL AND SOUTH ARKANSAS WILL SEE ANOTHER ROUND OF HEAVY RAINFALL
TONIGHT. FLASH FLOODING WILL CONTINUE TO BE A MAJOR CONCERN THROUGH
AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY
RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT HAVE ALREADY
SEEN VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY
SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY
ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS
PERSISTING FLASH FLOOD THREAT.

RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE
REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE
FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS
CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY
ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS
SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS
RECEDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH
EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND
THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME
THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT
THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN
ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE
THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY
RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
SITUATION ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING
ARE ENCOURAGED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Local storm report, May 1, 8:16 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     FLOOD            SHERWOOD                34.83N 92.21W
05/01/2011                   PULASKI            AR   EMERGENCY MNGR

            THREE HOMES ARE FLOODED ON ORCHID DRIVE.

&&

227
Special weather statement, May 1, 9:43 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
943 PM CDT SUN MAY 1 2011

ARZ032-033-043>046-055-056-020330-
FAULKNER AR-GRANT AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-PULASKI
AR-SALINE AR-WHITE AR-
943 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITE...SOUTHEASTERN
FAULKNER...WESTERN PRAIRIE...LONOKE...PULASKI...SOUTHEASTERN
SALINE...NORTHEASTERN GRANT AND NORTHWESTERN JEFFERSON COUNTIES UNTIL
1030 PM CDT...

AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF
SKUNK HOLLOW TO NEAR CLOVERDALE TO 4 MILES NORTHWEST OF SHERIDAN...
AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SW LITTLE ROCK...     SHERWOOD...           SHERIDAN...
  SEARCY...             N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
  LONOKE...             LITTLE ROCK AFB...    JACKSONVILLE...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   CABOT...
  WRIGHTSVILLE...       WEST POINT...         WARD...
  VILONIA...            TOLTEC MOUNDS SP...   THURMAN...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 130 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 143 AND 191.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 26.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3531 9154 3486 9158 3445 9173 3426 9254
      3467 9240 3511 9236
TIME...MOT...LOC 0243Z 254DEG 38KT 3505 9226 3470 9229
          3437 9241

44
Special weather statement, May 1, 10:37 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1037 PM CDT SUN MAY 1 2011

ARZ037>042-052-054-020435-
GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PERRY AR-PIKE AR-POLK AR-SCOTT
AR-YELL AR-
1037 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EXTREME
SOUTHWESTERN PERRY...SOUTHEASTERN SCOTT...WESTERN GARLAND...
MONTGOMERY...EASTERN POLK...EXTREME WESTERN HOT SPRING AND
NORTHWESTERN PIKE COUNTIES UNTIL 1130 PM CDT...

AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
BEAR MTN TO NEAR SHADY LAKE TO 5 MILES NORTHEAST OF DIERKS...AND
MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             LAKE OUACHITA...      SEGUR...
  OPAL...               ODEN...               NORMAN...
  MUDDY CREEK WMA...    MIMOSA...             MEYERS...
  MAULDIN...            LITTLE MISSOURI FALLS REC AREA...
  LENA LNDG REC AREA... GLENWOOD...           GAP MTN...
  GAP CREEK REC AREA... FOURCHE VALLEY...     DAISY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3502 9336 3479 9322 3448 9321 3417 9382
      3418 9391 3419 9393 3426 9392 3427 9393
      3434 9394 3435 9409 3456 9419
TIME...MOT...LOC 0337Z 238DEG 47KT 3455 9406 3437 9398
          3420 9395

44
Local storm report, May 1, 11:43 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1143 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     HEAVY RAIN       3 SSW OPPELO            35.06N 92.80W
05/01/2011  E0.00 INCH       PERRY              AR   AMATEUR RADIO

            1 INCH OF RAINFALL WAS MEASURED IN 17 MINUTES.

&&

227
Local storm report, May 1, 11:44 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1144 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     HEAVY RAIN       3 SSW OPPELO            35.06N 92.80W
05/01/2011  M1.00 INCH       PERRY              AR   AMATEUR RADIO

            1 INCH OF RAINFALL WAS MEASURED IN 17 MINUTES.

&&

227
Special weather statement, May 1, 11:59 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 PM CDT SUN MAY 1 2011

ARZ032-033-039-043>045-020545-
FAULKNER AR-LONOKE AR-PERRY AR-PULASKI AR-SALINE AR-WHITE AR-
1159 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...SOUTHERN
FAULKNER...NORTHEASTERN PERRY...WESTERN LONOKE...PULASKI AND EASTERN
SALINE COUNTIES UNTIL 1245 AM CDT...

AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
HARRIS BRAKE TO 2 MILES EAST OF SCHOOLHOUSE MTN TO 3 MILES SOUTHWEST
OF LENA...AND MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LITTLE ROCK AFB...
  LAKE MAUMELLE...      LAKE CONWAY...        JACKSONVILLE...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   CONWAY...
  CABOT...              BRYANT...             BENTON...
  WRIGHTSVILLE...       WARD...               VILONIA...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 113 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 173.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 11.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3523 9205 3497 9193 3463 9188 3446 9264
      3475 9271 3500 9280
TIME...MOT...LOC 0500Z 250DEG 49KT 3501 9268 3478 9259
          3454 9253

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:06 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp24 min
May 1, 7:08 PM CDTTornado WarningLZKConway, Van Buren52 min
May 1, 7:13 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell31 min
May 1, 7:14 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Pike46 min
May 1, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike44 min
May 1, 7:41 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren34 min
May 1, 7:54 PM CDTSevere Thunderstorm WarningLZKPolk24 min
May 1, 7:55 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more3 hr
May 1, 8:01 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more3 hr
May 1, 8:01 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Saline44 min
May 1, 8:04 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more3 hr
May 1, 8:24 PM CDTFlash Flood WarningLZKHot Spring21 hr
May 1, 9:04 PM CDTRiver Flood WarningLZKSearcy24 hr
May 1, 9:07 PM CDTFlash Flood WarningLZKClark, Cleburne, Faulkner, Garland, Grant, Hot Spring and 7 more6 hr
May 1, 9:14 PM CDTRiver Flood WarningLZKIzard, Stone60 hr
May 1, 9:43 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White47 min
May 1, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren27 min
May 1, 10:37 PM CDTSpecial Weather StatementLZKMontgomery58 min
May 1, 10:47 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk43 min
May 1, 11:00 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more4 hr
May 1, 11:03 PM CDTFlash Flood WarningLZKBaxter6 hr
May 1, 11:05 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more4 hr
May 1, 11:10 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more4 hr
May 1, 11:58 PM CDTFlash Flood WarningLZKClark, Dallas, Hot Spring, Ouachita3 hr
May 1, 11:59 PM CDTSpecial Weather StatementLZKPulaski, Saline46 min
May 2, 12:27 AM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff4 hr
May 2, 3:05 AM CDTAreal Flood WarningLZKBaxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more14 hr
May 2, 3:49 AM CDTRiver Flood WarningLZKConway, Perry3 days
May 2, 3:49 AM CDTRiver Flood WarningLZKFaulkner, Perry18 hr
May 2, 3:56 AM CDTFlash Flood WarningLZKCalhoun, Clark, Cleveland, Dallas, Garland, Grant and 5 more4 hr
May 2, 4:00 AM CDTFlash Flood WarningLZKArkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more4 hr
May 2, 5:23 AM CDTRiver Flood AdvisoryLZKFranklin36 hr
May 2, 5:47 AM CDTFlash Flood WarningLZKGarland, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more3 hr
May 2, 9:19 AM CDTFlash Flood WarningLZKArkansas, Clark, Dallas, Garland, Grant, Hot Spring and 11 more4 hr
May 2, 9:55 AM CDTRiver Flood WarningLZKYell12 hr
May 2, 10:01 AM CDTFlash Flood WarningLZKBaxter5 hr
May 2, 3:50 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Logan, Marion and 6 more3 hr
May 2, 5:03 PM CDTAreal Flood WarningLZKArkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more12 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.